# SDR HALA2018041600169

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 55,640 hours, 10,347 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4052506955
- Part serial: 87080886
- Condition: Warning Message
- Location: Flt Management
- Part time: 7,560 hours, 1,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO A LT FMC FAIL EICAS MESSAGE.   REPLACED THE LEFT FLIGHT MANAGEMENT COMPUTER IAW AMM 34-61-01, FMC DATA CROSSLOADED IAW AMM 34-61-00.  OPS CHECKED GOOD.  OK TO CONTINUE.
